# SDR AALA201802129024

- Difficulty date: January 30, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721902100
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT, Y1292 BETWEEN FRAMES 64 AND 65.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472831.
